Guarding curvilinear art galleries with edge or mobile guards via 2-dominance of triangulation graphs

Karavelas, Menelaos I. (2011) Guarding curvilinear art galleries with edge or mobile guards via 2-dominance of triangulation graphs. Computational Geometry, 44 (1). pp. 20-51. ISSN 09257721

[img] Text
acmac-0039.pdf

Download (647Kb)
Official URL: http://dx.doi.org/10.1016/j.comgeo.2010.07.002
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 19:51
Last Modified: 20 May 2017 10:40
URI: http://preprints.acmac.uoc.gr/id/eprint/39

Actions (login required)

View Item View Item